# SDR FDEA200901280352

- Difficulty date: January 28, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 53,691 hours, 12,304 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: ARC74602
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP, FLAP VANE LOWER SURFACE FOUND DELAMINATED FROM   CENTER VANE TRACK TO OUTBOARD VANE TRACK AREA.  REMOVED AND REPLACED AS PER AMM 27-50-22-4.   ADJUSTMENT AND TEST CARRIED OUT AS PER AMM 27-50-22-5. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
